# SDR SWAA2021021134089

- Difficulty date: December 3, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: 146A7500
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK TIEDOWN AT AFT CARGO BAY BS 787 LBL17 WL157. / CORROSION ON TIEDOWN TRACK BS- 787- LBL -17; WL -157 WAS OUT OF LIMITS REMOVED .031' FROM .115' PER SRM 53-00-53-1A-2. LOCATE NEW SECTION BS-727-867; LBL- 17; WL-157 AND INSTALLED ALL IAW DWG-146A-7500 SHT- 85 AND SRM 51-40-02; 51-40-05. PRIOR TO INSTALLATION OF TIE DOWN TRACK REMOVED TRACK BS 727-867 LBL 17 W/L 157 IAW SRM 51-40-02-0G-0 4946C 10DEC2020
